Talk

Advanced search

Can you get high on progesterone pessaries? I feel so trippy.

(10 Posts)
BipBippadotta Tue 08-Mar-16 15:17:09

I'm waiting on the outcome of my first IVF cycle and I think these progesterone pessaries are melting my brain. I would not be surprised if you told me there'd been a mix-up at the pharmacy and I've been sticking ketamine up my vagina.

I am all wobbly and can't concentrate on anything and my body's gone floppy and floaty. Nothing to do with whether I'm pregnant - embies wouldn't have implanted yet.

Anyone else find this? Thanks to long term ttc this is the closest I've been to being drunk or stoned for years and it's kind of thrilling

Frank85 Wed 09-Mar-16 09:33:57

I felt generally a little strange / off my face from all the drugs they gave me was on steroids thou which made me shake.... Not Sure about the other ones!

mrsmugoo Wed 09-Mar-16 09:42:45

Are you sure you're ok?! I had no side effects whatsoever from progesterone pessaries and I took them twice a day for 12 weeks.

TipBoov Wed 09-Mar-16 09:44:36

Call the clinic! I didn't have any side effects from the pessaries at all.

KissingFish Wed 09-Mar-16 09:45:30

Could it be OHSS?

bananafish81 Wed 09-Mar-16 09:50:35

That certainly sounds very unusual - as fun as it sounds to be off your tits, I would definitely, definitely call your clinic

The fanjo bullets make me bloated and bunged up but no pink elephants for me. Whether it's the progesterone or something else, it doesn't sound like something is quite right.

Big hugs and keep us posted, yeah? Xx

19909ninty Wed 09-Mar-16 09:54:24

Hi, this isn't normal I'm afraid you should contact your clinic or GP.

How is your BP?

Side effects from progesterone are generally mild and very few people experience them, they're usually diahorrea bloating weight gain and headaches.

BipBippadotta Wed 09-Mar-16 10:18:11

Feeling normal again now - this seems to have coincided with sudden massive reduction in bloating and the resumption of normal service in my bowels. So my little trippy episode was possibly more to do with my overworked ovaries / 2 lots of sedation in a week than the fanjo bullets.

Thanks for looking out for me!

bananafish81 Wed 09-Mar-16 10:55:36

Phew glad of hear that Bip - maybe worth checking with your clinic anyway, just in case?

I'm sure it's nothing sinister but I imagine they'd want to know, and hopefully will be able to provide you with some reassurance xx

bananafish81 Fri 11-Mar-16 22:11:43

Hey Bip how are you feeling? Xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now